# SDR 19PB2014110300164

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N529PP
- Make and model: Boeing 737-7HJ
- Aircraft serial: 36756
- Aircraft time: 1,266 hours, 923 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 1,266 hours, 923 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: 219946
- Condition: Dirty
- Location: Zone 500
- Part time: 1,266 hours, 923 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NR 1 ENGINE BYPASS FILTER ILLUMINATED BRIEFLY, POWER WAS REDUCED AND LEVELED OFF LIGHT EXTINGUISHED, BEGAN CLIMB AGAIN NR 1 ENGINE BYPASS FILTER BRIEFLY ILLUMINATED AGAIN. ACFT RETURN TO BASE.  NR 1 ENGINE BYPASS LIGHT DID NOT ILLUMINATED AGAIN.
